MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS AFP ASSAY; KIT, TEST,ALPHA-FETOPROTEIN FOR TESTICULAR CANCER

ROCHE DIAGNOSTICS ELECSYS AFP ASSAY; KIT, TEST,ALPHA-FETOPROTEIN FOR TESTICULAR CANCER
Model Number AFP
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations found the issue was caused by the afp reagent pack.The follow up/corrective actions were the replacement of the reagent pack.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.Erroneous low results were generated by the cobas e 411 immunoassay analyzer.The events involved a total of 2 patients with low results for the elecsys afp assay.The patients' ages were requested, but were not provided.The patients' weights were requested, but were not provided.The patients' genders were requested, but were not provided.The patients' races were requested, but were not provided.The patients' ethnicities were requested, but were not provided.

Brand Name
ELECSYS AFP ASSAY
Common Device Name
KIT, TEST,ALPHA-FETOPROTEIN FOR TESTICULAR CANCER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8256689
Report Number1823260-2019-90000
Device Sequence Number16188867
Product Code LOJ
UDI-Device Identifier04015630920716
UDI-Public04015630920716
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberAFP
Device Lot Number31718
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2019
Patient Sequence Number1